Hypo after RAI

Hi guys,I don't post here often but read regularly and its great to have such a forum. I have graves disease and had the RAI about 7wks ago. For 2weeks now I've been on levothyroxine 100mg. After being hyper for so many years I don't know if how I'm feeling now is down to being hypo or meds or just me!!

I'm very tired. Different tired than hyper. My face and scalp is breaking out in huge painful spots. I don't really have an appetite either 'which is strange for me'.....are these common complaints whilst being hypoactive? Thanks x

3 Replies

  • And also meant to say full of aches and pains. Especially around shoulders/neck....

  • I only know about rai from this forum but if you don't feel right you should go and get more bloods done to see if you are still hypo. Make your appointment as early in the morning as possible and don't take your levo until after you have had your bloods done. Just re-read your post and think you should carry on with the 100 levo for another couple of weeks and then get bloods done Yes sore neck and shoulders are common with hypo.

  • Thanks stourie,due to get them done in few wks as apparently it takes 12wks for thyroid to die as such....just fed up feeling so low already. X

You may also like...